# SDR VNAA2019111521103

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 40,720 hours, 30,454 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5513 RECEIVED MULTIPLE PITCH FEEL FAULT CAUTION MESSAGES IN FLIGHT. THE CREW RAN THE QRH AND CONTINUED TO DCA WHERE THEY LANDED WITHOUT INCIDENT BUT DID DECLARED AN EMERGENCY AS A PRECAUTION, EMERGENCY VEHICLES DID RESPOND BUT WERE CALLED OFF AFTER THE AIRCRAFT EXITED THE RUNWAY. NO FURTHER ISSUES. PERFORMED SELF TEST OF THE SPOILER AND STABILIZER CONTROL UNITS PER CRJ 700 AMM. OPS TEST IS GOOD.
